Universidad Complutense de Madrid
E-Prints Complutense

On generating series of classes of equivariant Hilbert schemes of fat points

Impacto

Downloads

Downloads per month over past year



Luengo Velasco, Ignacio and Gusein-Zade, Sabir Medgidovich and Melle Hernández, Alejandro (2010) On generating series of classes of equivariant Hilbert schemes of fat points. Moscow Mathematical Journal, 10 (3). pp. 593-602. ISSN 1609-3321

[img] PDF
Restringido a Repository staff only

184kB

Official URL: http://www.ams.org/distribution/mmj/vol10-3-2010/abst10-3-2010.html




Abstract

We discuss different definitions of equivariant (with respect to an action of a finite group on a manifold) Hilbert schemes of zero-dimensional subschemes and compute generating series of classes of equivariant Hilbert schemes for actions of cyclic groups on the plane in some cases.


Item Type:Article
Additional Information:

The first named author supported in part by the grants RFBR-10-01-00678, NSh-709.2008.1. The last two authors were supported in part by the grant MTM2007-67908-C02-02.

Uncontrolled Keywords:Hilbert schemes of zero-dimensional subschemes; Group actions, Generating series.
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:16511
Deposited On:25 Sep 2012 08:47
Last Modified:27 Jul 2018 10:45

Origin of downloads

Repository Staff Only: item control page